Citation: swim. "Hit Me Like a Train: An Experience with 4-HO-DiPT, Alcohol & Cannabis (exp34973)". Erowid.org. Aug 19, 2004. erowid.org/exp/34973
I don't drink often so 4 deuces is a lot of beer and gets me really drunk. I'm 18 years old and 6'4', but before I start the report I need to mention the events previous to the trip. I take a multivitamin everyday along with a few other supplements, ginkgo biloba, st johns wort, and kava kava. I recently ran out of 5-htp and had not been taking that. I had worked all morning, then when I got out of work i relaxed with some beer. I drank a good amount, and was quite drunk. At this point I always stop drinking, but I then decided I'd try blowing a tiny dose (5mg) of Iprocin (4-HO-DiPT). After I blew the iprocin, nothing happened. 5 minutes later, and then it hits me like a train. Tryptamines and alcohol don't combine... I remembered this too late. I was in an alcoholic haze when I decided to take the small dose and it didn't occur to me. I should've been more careful I could've wound up dead.
So the iprocin hits me, I'm seeing the rainbows and color patterns everywhere like iprocin always causes, except the buzz is just so strong. I was getting cold chills all over my body like i was being submerged in ice or hot lava from the top down. I started to have a hard time breathing, I was gasping for air.. I decided it would be best if I went down the street to my friends house. this is about 20 minutes after taking the iprocin. We smoked a little bowl and this calmed me down, but I was obviously under control of the powerful drug iprocin. I can't say I really remember too much of what happened, but it did get hard to breath.
I have never literally 'passed out' before, but I actually did about an hour after doing the iprocin.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.